# SDR AALA202408056979

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 2,905 hours, 1,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOST FORWARD OUTBOARD EMERGENCY FLASHLIGHT BATTERY PACK INOPERATIVE. REMOVED AND REPLACED MOST OUTBAOARD EMERGENCY FLASHLIGHT BATTERY PACK. OPERTIONAL CHECK NORMAL. PER AMM-25-64-00-900-805.
